# SDR AALA202506028860

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 43,610 hours, 18,583 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Shorted
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NUMBER 1 HAS WEIRD SMELL POSSIBLE BURNING ELECTRICAL VERIFIED FORWARD GALLEY OVEN NUMBER 1 FAULTY. REMOVED AND REPLACED FORWARD GALLEY OVEN NUMBER 1. PER  AMM 25-32-03. OPERTIONAL CHECK GOOD.
